# SDR HEEA083496

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,914 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413A
- Part serial: 44031
- Condition: Inoperative
- Location: Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI COLLISION LIGHT POWER SUPPLY INOPERATIVE. REPLACED WITH SERVICEABLE POWER SUPPLY.
